# SDR CALA2009011500039

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 23,358 hours, 9,813 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100030
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CRACKED AT STATION 147.90 APPROXIMATELY 10 INCHES AFT OF FRONT SPAR.  FABRICATED AND INSTALLED FILLER AND DOUBLER PER ECRA 5510-01961.  DIP GENERATED ON LOG PAGE 9703646.
